On the devitation of stepwise changing stochastic linear systems in the case of $m$ aim sets
Proceedings of the Yerevan State University. Physical and mathematical sciences, no. 2 (1996), pp. 3-10
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{UZERU_1996_2_a0,
author = {T. A. Simonyan},
title = {On the devitation of stepwise changing stochastic linear systems in the case of $m$ aim sets},
journal = {Proceedings of the Yerevan State University. Physical and mathematical sciences},
pages = {3--10},
year = {1996},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/UZERU_1996_2_a0/}
}
TY - JOUR AU - T. A. Simonyan TI - On the devitation of stepwise changing stochastic linear systems in the case of $m$ aim sets JO - Proceedings of the Yerevan State University. Physical and mathematical sciences PY - 1996 SP - 3 EP - 10 IS - 2 UR - http://geodesic.mathdoc.fr/item/UZERU_1996_2_a0/ LA - ru ID - UZERU_1996_2_a0 ER -
%0 Journal Article %A T. A. Simonyan %T On the devitation of stepwise changing stochastic linear systems in the case of $m$ aim sets %J Proceedings of the Yerevan State University. Physical and mathematical sciences %D 1996 %P 3-10 %N 2 %U http://geodesic.mathdoc.fr/item/UZERU_1996_2_a0/ %G ru %F UZERU_1996_2_a0
T. A. Simonyan. On the devitation of stepwise changing stochastic linear systems in the case of $m$ aim sets. Proceedings of the Yerevan State University. Physical and mathematical sciences, no. 2 (1996), pp. 3-10. http://geodesic.mathdoc.fr/item/UZERU_1996_2_a0/
[1] N. N. Krasovskii, Upravlenie dinamicheskoi sistemoi, Nauka, M., 1985, 518 pp.
[2] M. S. Gabrielyan, V. R. Barsegyan, “Stokhasticheskii programmnyi sintez dlya poetapno menyayuschikhsya lineinykh sistem”, Uchenye zapiski EGU, 1994, no. 2, 29–39 | MR | Zbl
[3] M. S. Gabrielyan, Differentsialnye igry pri $m$ tselevykh mnozhestvakh, Avtoreferat na soisk. uch. st. doktora fiz.-mat. nauk, EGU, Er., 1986
[4] M. S. Gabrielyan, V. R. Barsegyan, T. A. Simonin, “Ob uklonenii stokhasticheskoi lineinoi sistemy pri $m$ tselevykh mnozhestvakh”, Uchenye zapiski EGU, 53:1 (1996), 10–16 | MR